# SDR AWXA200200932

- Difficulty date: September 23, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654868719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A .5 INCH CRACK WAS FOUND ON THE FORWARD OUTBOARD ATTACH ANGLE AT THE LT WHEEL WELL OPENING, CRACK RUNS FROM TOP FASTENER HOLE TO THE UPPER EDGE OF THE ANGLE, BS 679, LBL 70, WL 172.  MAINTENANCE REMOVED THE DAMAGED ATTACH ANGLE, FABRICATED AND INSTALLED REPAIR IAW B737-200 SRM 51-30-2, PG. 8, 9, & 32, FIG. 7.
